Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Permutation-partition pairs: a combinatorial generalization of graph embeddings''


Author: Saul Stahl
Journal: Trans. Amer. Math. Soc. 266 (1981), 333
MSC: Primary 05C10
Original Article: Trans. Amer. Math. Soc. 259 (1980), 129-145.
MathSciNet review: 613800
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C10

Retrieve articles in all journals with MSC: 05C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0613800-2
Article copyright: © Copyright 1981 American Mathematical Society